# SDR SWIA200211411

- Difficulty date: October 29, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120194
- Aircraft time: 30,005 hours, 33,100 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001005
- Part serial: 0990
- Condition: Malfunctioned
- Location: Lt Te Flaps
- Part time: 9 hours, 16 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER FLAP RETRACTION ON LANDING, THE INBOARD PAIR OF FLAPS REMAINED AT 25 DEGREES.  THERE WERE NO CONTROL FAULTS OR DISAGREEMENT WARNINGS.  AFTER RESETTING THE SYSTEM, THE FLAPS RETRACTED.  REPLACED LEFT INBOARD FLAP ACTUATOR WITH SERVICEABLE UNIT IAW MM 27-50-00.  OPS CHECK GOOD.
